# SDR ABXA2024033171

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 23431
- Aircraft time: 111,514 hours, 32,680 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7600 · Engine Controls
- Part: Control Module
- Part number: 8061865
- Part serial: WYG64902
- Condition: Faulty
- Location: Rt Engine
- Part time: 502,202 hours, 500,939 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 25 MINS INTO FLIGHT THE EICAS DISPLAYED "R ENG SHUTDOWN" AND "R ENG FUEL VAL". IN-FLT START PARAMETERS WERE ALSO DISPLAYED. RIGHT "ENG VALVE" LIGHT ON CONTROL DISPLAYED CONTINUED PANEL. CONDUCTED T/S PER FIM 76-11 F.T. 813 R MEC REPLACEMENT REQUIRED. REPLACED R MEC PER AMM 73-21-01. A/C OK FOR SERVICE. A/C REMAINS NO ETOPS.
